# SDR SWAA030977

- Difficulty date: April 30, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 24,566 hours, 21,354 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11038-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD BEARING PER OHM.
